# SDR CALA2025060405260

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 116,392 hours, 11,945 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Tray
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

SMELL OF POSSIBLE ELECTRICAL SMOKE FRM FWD GALLEY OVENS UPON TBS FOUND CHOCOLATE AND CARMEL ON OVEN CATERING TRAY GENERATING BURNING SMELL WHEN OVEN IS OPERATING. NOTIFIED CATERING FOR NEW TRAYS. NO FAULTS NOTED WHEN OVENS OPERATING REF MM TASK 25-32-02-700-801-004.
